..I was put on Saphris 2 weeks ago. I thought it was wonderful! I was sleeping well, My anxiety went away and my depression was gone. After these two weeks things seem to be going back to how I originally felt. Anyone else experience this? Will this go away? Maybe just a set back, or will I need to keep getting higher dosages? I love the way I have felt it has been 20+ years since I felt that way! Any input from people using Saphris would be greatly appreciated.
I was on Saphris for 3 months and taken off of it recently due to them saying that it was over-stimulating me. But I thought that I was doing great until I crashed about 2 weeks ago. It made my irritation worse for the last month that I was on it. I was taking 10mg twice a day.
Hi Mike1963, I was placed on Saphris about 8 months ago and never felt good. The sleepiness was too much to handle. I felt like I was sleeping too much and not socializing. This to me, is not good for anyone. I eventually only after one week had no luck and had terrible nightmares and restless leg syndrome. I wish you all the luck in that the Abilify 10 mg. I am now taking along with my Effexor XR 75 mg. for bipolar disorder, has made a great difference in my life. I am socializing, working around my home, cooking dinner, driving again. Good luck to you and always talk to your doctor as it made the difference between living a good life and living a depressed life.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.